RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 52, Issue 6  


Continuity of the metric projection on convex sets
L. P. Vlasov
3
Stability of solutions of linear systems with an almost-periodic matrix
S. M. Dobrovolskii, A. S. Kotyurgina, R. K. Romanovskii
10
Threshold of conductivity for a random cubic structure
V. V. Zhikov
15
Arithmetic properties of the values of hypergeometric functions with different parameters
P. L. Ivankov
25
The exact continuation of a reverse Hölder inequality and Muckenhoupt's conditions
A. A. Korenovskii
32
Some approximation problems for a class of functions with a prescribed majorant for the moduli of continuity of higher derivatives
S. N. Kudryavtsev
45
A finite-dimensional filtering of infinite-dimensional diffusion processes
Yu. V. Orlov
53
Convolution in symmetric spaces
E. A. Pavlov
63
A connection between different definitions of quasicrystallographic groups
S. A. Piunikhin
74
The pure-injective and $RD$-injective hulls of a ring
G. E. Puninskii
81
Uniqueness of the polynomial of best $L$-approximation of discontinuous functions
N. K. Rakhmetov
89
The best converging series in $L_p[0,2\pi]$
A. I. Rubinshtein
100
On estimates of the resolvent of the Laplace operator over the entire space
V. S. Serov
109
Spaces of pseudocharacters of free products of semigroups
V. A. Faiziev
119
Stability conditions for a fixed point of point maps in the critical case of a pair of complex conjugate roots on the unit circle
L. Z. Fishman
131
Quasisymmetric and quasiantisymmetric bilinear forms over a field
V. N. Chervin, E. I. Shustin
140

Brief Communications
The property (MLUR) in symmetric (KB)-spaces
F. A. Sukochev
149
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019